A 41-year-old member asked:
Disclaimer

can you tell me if i could just stop taking seroquel (quetiapine) altogether?

1 doctor answer
Dr. Evan Altman
18 years experience Psychiatry
Discontinuing med: It is recommended to discuss with your doctor/prescriber before discontinuing a medication. If/when you do this, it is recommended to taper/slowly lower the dose over several days at a time especially if you are taking a higher dose of the medication. Your doctor may be able to offer you an alternative medication that is better suited for you.
Answered on Jul 3, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old member asked:
Dr. Neil Liebowitz
38 years experience Psychiatry
Seroquel (quetiapine) OD: Seroquel (quetiapine) has a wide range of doses from as little as 25mg to over 1000mg that can be used safely. Some people are very sensitive and may ... Read More
A 23-year-old male asked:
Dr. Daryl Tanski
Specializes in Psychiatry
Quickly: Seroquel (quetiapine) would be out of the blood steam approximately 35 hours after the last dose.
A 33-year-old member asked:
Dr. Ladislav Volicer
61 years experience Geriatric Psychiatry
It is antipsychotic: Quetiapine (seroquel) is a short-acting atypical antipsychotic approved for the treatment of schizophrenia, bipolar disorder, and along with an antide ... Read More
2
2 thanks
A 25-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Dangerous combo: Stopping the "roofies" is a good idea, but this is a dangerous combination because of the sedation involved. Please discuss with your own physician, ... Read More
1
1 comment
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month